# SDR 2003UALA00295

- Difficulty date: January 20, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N766UA
- Make and model: Boeing 777222
- Aircraft serial: 26917
- Aircraft time: 31,360 hours, 6,196 cycles
- Engine: Pwa PW4077
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 189W26005
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B HORIZONTAL STABILIZER CLOSE-OUT RIB POST IS DAMAGED/CRACKED.  MAJOR REPAIR ACCOMPLISHED.  CRACKED RIB POST WAS REPLACED.
